Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What causes headache while taking Losartin?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 2448 Questions
I am taking Losartin and having it seems a lot of reactions. Such as sleeping a lot, headaches.
Posted Fri, 21 Feb 2014 in General Health
Answered by Dr. Praveen G 1 hour later
Brief Answer: Side Effect of Losartan Detailed Answer: Hello, I went through your history.As you are a hypertensive and diabetic, Losartan is a wonderful drug for treating hypertension in patients with diabetes. This drug delays the progression of diabetic nephropathy (end stage kidney disease) in hypertensive patients and also helps in preventing stroke. Losartan belongs to a class of drugs called angiotensin receptor blockers.It acts by blocking the action of angiotensin and dilates blood vessels thereby reducing blood pressure. Definitely Losartan is a wonderful drug but it's not free of side effects. Most common side effects that i have noticed in my patients are headaches, dizziness ,light headedness and mild allergic reactions. It is also known to cause dry cough,insomnia(loss of sleep), muscle cramps and nasal congestion. so the headaches and the reactions you are experiencing are surely the side effects of this drug. If the reactions are severe ,i would suggest you to consult your treating doctor for further evaluation. Hope I have cleared all your queries.Feel free to post any other query related to this. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor